?

Log in

No account? Create an account

Previous Entry | Next Entry

Copied from Twitter because I'm STILL having issues typing

Dammit. I thought that I was just having blood sugar issues while meeting with my boss about 30 minutes ago but I've eaten a snack and my hands are still shaking so hard it's difficult to type. Clearly I'm having an anxiety attack. But I don't know necessarily WHY. Stupid brain.

I took half of one of my precious few Xanax I have left. Damned thing better kick in soon because I have too much to do.

ETA: Meds kicked in and hands have settled down. Sheesh. 

Tags:

Comments

( 11 comments — Something to say? )
amethyst_witch
Nov. 8th, 2018 08:43 pm (UTC)
Nooo!

*tight hugs*

I hope the stuff kicked in and you're feeling much better now <3
missdiane
Nov. 9th, 2018 01:07 pm (UTC)
It did, but I wasted eating a lot of candy before it dawned on me that it wasn't a blood sugar issue. lol
guerabella
Nov. 8th, 2018 08:50 pm (UTC)
Sorry this happened. Glad the meds worked. *big hugs*
missdiane
Nov. 9th, 2018 01:07 pm (UTC)
Thanks hon *hughug*
veganhothead
Nov. 9th, 2018 02:13 am (UTC)
I'm happy the Xanax came through. Can you get more?

*hugs*

I hope you're having a nice chill evening.
missdiane
Nov. 9th, 2018 01:08 pm (UTC)
Only if I want to pay a LOT of money because our new prescription plan doesn't cover it. That and most doctors are reluctant to prescribe it. :(

Me and the kitties hung out and I chatted with the 'rents. The usual.
rosegardenfae
Nov. 9th, 2018 11:43 am (UTC)

Xanax is a great fixer and so quickly, but I don't like being addicted to it which I am. Had an anxiety attack yesterday at the grocery but managed to shop. No shaky hands, but a run of heart palpitations out of the blue. Small wonder I rarely leave home. Anxiety unpredictability supreme. My sympathy and empathy plus a hug.

missdiane
Nov. 9th, 2018 01:10 pm (UTC)
Have you tried other non-addictive meds? My issue is that I'm the Queen of Side Effects. I was so hoping that my second attempt at trying Buspar would be better but the side effects were so drastic after one pill that I thought for a while that I'd have to go to the hospital.

Thanks. Panic suuuuuuuucks.
rosegardenfae
Nov. 9th, 2018 02:49 pm (UTC)
Currently using CBD oil which is helping. Regular meditation, herbal teas, yoga, have tried many things. It has been 30 years since a psychiatrist prescribed xanax plus years of her adding antidepressants, mood stabilizers ad nauseam. I went through withdrawals once, got off the ssri's and the xanax. Now back on low dose of xanax, but don't think I could handle another total withdrawal. Months of being sick and totally crazy. I'm just too old to go through that again.

Edited at 2018-11-09 02:49 pm (UTC)
missdiane
Nov. 9th, 2018 02:54 pm (UTC)
At 80, my Mom somehow went cold turkey off Xanax a few years ago after taking it for decades. It shocked me that she could do it. Boggled my mind.

The reason I bring up Buspar is if I didn't have the side effects, other than that, it was so nice and subtle at dealing with the anxiety and it wasn't to 100% replace the Xanax but to slooowly ease off of daily Xanax but still have it there for big panic attacks. It also gave super fun dreams like little movies. I'm just so bummed that I couldn't deal with the side effects but I get that with pretty much every med - BP, pain, you name it. Heck, I found out when I had a kidney infection that Percoset is worthless to me since it has no effect whatsoever.

Edited at 2018-11-09 02:55 pm (UTC)
rosegardenfae
Nov. 9th, 2018 03:40 pm (UTC)
Wow now that is amazing. Shows me it can be done, often I think I am more psychologically addicted than physically. Maybe I could try one more time to get off it. I'm a chicken lol and I'm lazy even though I know it is not good for my kidneys and my memory is crap.

I tried Buspar once but don't remember much about it. Would appreciate nicer dreams as I have a lot of nightmares.

I don't have a lot of bad side effects and am so sorry you do.

It is really good to be able to talk about this with you. Thanks..((((HUGS))))
( 11 comments — Something to say? )